# SDR 96ZZZX5586

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N618R
- Make and model: Lear 60LEAR
- Aircraft serial: 044
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery Pack
- Part number: DMU1581
- Condition: Faulty
- Location: Elt
- Part time: 656 hours
- Component: Dornemargln, ELT1411
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ELT FUNCTIONAL CHECK, THERE WAS NO DOWNWARD SWEEPING TONE.  DURING THE TROUBLESHOOTING OF THE ELT, IT WAS FOUND THAT THE BATTERY PACK WAS AT 6.8 VOLTS.  (SUPPOSED TO BE 9 VOLTS).  THE REPLACE ON/OR BEFORE DATE IS FEB '97.  DATE OF INSTALL WAS JAN '95.
